# SDR A6WA200360023

- Difficulty date: April 25, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N290UE
- Make and model: Bac 146200A
- Aircraft serial: E2080
- Engine: Lyc ALF502*
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Air Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENTS OUT OF LIMITS ON THE RT AIR BRAKE.  REPAIR REQUESTED FOR BAE SYSTEM REF AVMAX FAX 1584-6900003.
